# SDR UALA2013010700084

- Difficulty date: January 4, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 87,202 hours, 13,947 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cover
- Condition: Unsecure
- Location: Pump Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER FUEL PUMP SWITCH WILL NOT TURN OFF.  SECURED OVERHEAD PANEL COVER PLATE TO FUEL SWITCHES.  OPS OK.
